# SDR ASAA0540735

- Difficulty date: December 12, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND L-2 DOOR SKIN DENTED 11.5 INCH FORWARD OF AFT EDGE, 12 INCHES BELOW TAP EDGE, AFT OF HANDLE AND 9 INCHES ABOVE AFT END OF DOOR HANDLE.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED DOUBLER IAW ASA EA 5230-01291.  (M)
